Forum

Stomach problems and rebif

Hi

This is my first ever post and I was wondering if anybody could help! I was diagnosed if February last year and have been on rebif for about 6 weeks now. I have just gone up to the full dose and have had terrible tummy ache, bloating, and diarroheah.

I am not sure if this could be down to the rebif or Maybe MS? I have had nausea on and off for a while now but not the horrible bloated feeling.

I had been quite anxious and had convinced myself that I had stomach cancer or something. Am fed up with going to the Dr. as they don’t seem to give any answers. I am 28 and have two young children and just want to enjoy life and stop worrying.

Any advice would be gratefully received.

Thanks

Sarah

Hi Sarah, and welcome to the site

Rebif side effects include stomach pains (according to www.drugs.com, a rather brilliant website for checking meds), but I don’t know about the rest of the digestive stuff. IBS is really common in MS though and would probably explain it all. Best to see a gastroenterologist to be sure though.

I’m on more pills for my digestive system than I am for my MS these days! But they do work

(Btw, both my neuro and my gastro told me that IBS is really common in MS.)

Karen x

Thank you! I think sometimes I do too much research on the net and read all the wrong things. I never seem to find anything useful! I feel like the MS is a small part of my life now but the worrying sometimes takes over.

I have an appointment with my MS nurse on Monday so I will chat to her about the rebif and have a look on that site.

Thank You. x